Boots Pharmaceuticals Aspirin and Codeine Tablets B.P. - 32 Tablets

Cookies on our site

We use cookies to provide you with the best experience on our site. If you continue shopping with us we'll assume that you're happy to receive cookies. Find out more about cookies x

WebMD Link

  Can't find country?

Please note that changing your country whilst shopping will remove all items from your basket.

 


Product description

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Uses: For the short term treatment of acute moderate pain such as headache, migraine, toothache, rheumatic pains, neuralgia and period pain that is not relieved by aspirin, ibuprofen or paracetamol alone.

How to Use

Read all of the enclosed leaflet for full instructions..

How to take this medicine

Check the cap seal is not broken before first use. If it is, do not take the tablets.

Adults over 18 years: Take one or two tablets every 4 hours, if you need to, up to 4 times in 24 hours. Don't take more than 8 tablets in 24 hours.

Children aged 16 years to 18 years: Take one or two tablets every 6 hours, if you need to, up to 4 times in 24 hours. Don't take more than 8 tablets every 24 hours.

Swallow each tablet with water.

Do not take for more than 3 days. If you need to use this medicine for more than 3 days you must speak to your doctor or pharmacist for advice.

Do not give to children under 16 years.

If symptoms persist consult your doctor.

Hazards and Cautions

Warning: Do not exceed the stated dose.

Before you take this medicine

Do not take:

  • For pain relief in children and adolescents (0 - 18 years of age) after removal of their tonsils or adenoids due to obstructive sleep apnoea syndrome
  • If you know that you metabolise very rapidly codeine into morphine
  • If you have had a bad reaction to aspirin or other similar medicines in the past

If you have:

  • a stomach ulcer or have had one in the past
  • severe liver, kidney, or breathing problems
  • a blood clotting disorder gout, head injury, raised pressure in your head, alcohol dependence
  • problems with constipation
  • If pregnant or breastfeeding

Do not give to children aged under 16 years, unless on the advice of a doctor.

How to store this medicine

Do not store above 25°C. Store in the original package.

Keep all medicines out of the sight and reach of children.

Use by the date on the end flap of the carton.

Taking a painkiller for headaches too often or for too long can make them worse.

Warning: do not exceed the stated dose. All children under 18 years who undergo an operation to remove their tonsils or adenoids for obstructive sleep apnoea should not take codeine

If symptoms persist consult your doctor.

Use by the date on the label edge.

Keep all medicines out of the sight and reach of children.

If you need more advice, ask your pharmacist.

  • If you need to take this medicine continuously for more than 3 days you should see your doctor or pharmacist
  • This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.

Age Restriction

You must be at least 16 years old to purchase this product.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Suitable For

Adults and Children from 16 years and over.

Ingredients

Active Ingredients

Each tablet contains: Aspirin 400 mg, Codeine Phosphate 8 mg

Also contains: sodium metabisulphite (E223)


Patient information leaflet

Shopping with us

However you like to shop we've got you covered, from placing an order in-store or by phone to shopping online and through our app.

Discover No7's latest innovation

Discover our first serum clinically proven to reduce the look of wrinkles, firm skin and even skin tone

Save for later

Boots Pharmaceuticals Aspirin and Codeine Tablets B.P. - 32 Tablets

4949838

0.0 out of 0 based on 0 user reviews All pain relief

£3.79 or 379 points

32 TAB £0.12 per 1TAB

3.79

Collect in store

Home delivery

    Check store availability

Boots Aspirin and Codeine Tablets B.P can cause addiction. For 3 days use only. Dual action pain relief. Relieves pain and inflammation. Please scroll down to view Active Ingredient(s) and strength

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

Pharmacy Product

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

See details below, always read the label

Suitable For

Adults and Children from 16 years and over.

Active ingredients

Aspirin ,Codeine Phosphate

Collect 12 points with this purchase

Visit the brand shop

  • Our partner sites

  • Boots WebMD Macmillan